# SDR FDEA202507201274

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N293FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63132
- Aircraft time: 2,598 hours, 1,303 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856117
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT APROX STA 380 & 33LBL TO 11LBL, FLOORBOARD PANEL 221DFF ABOVE   SURFACE SKIN HAS INDENTATION (MARKED) FABRICATED NEW FLOOR PANEL 221DFF, MPN:145T5856-117, LBL 11 LBL 33, STATION 285-412 IN  REF TO BOEING DWG 141T5856-117. SEE JPF FOR ALL WORK PERFORMED. REMOVAL AND INSTALL   ON NR#167. THIS IS A MAJOR REPAIR.
